# SDR CALA2024010400026

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 52,476 hours, 30,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5358541820201
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST TAIL CONE PANEL MOUNTING STRUCTURE HAS CORROSION. REMOVED AND REPLACEMENT LOWER SECTION FR86 IAW SRM 51-72-11 AND SRM 51-42-11 REMOVED AND RE-INSTALLED APU EXHAUST MUFFLER FOR ACCESS IAW AMM TASKS 49-81-41-000-002-A AND 49-81-41-400-003-A.
